Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 11 found articles
 
 
  Approximation of functions by certain nonlinear integral operators
 
 
Title: Approximation of functions by certain nonlinear integral operators
Author: Rempulska, L.
Thiel, A.
Appeared in: Lithuanian mathematical journal
Paging: Volume 48 (2008) nr. 4 pages 451-462
Year: 2008
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands